# SDR DALA2023011000181

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2573250) DURING INSPECTION FOUND 2ND EMER EXIT ROW OVERHEAD EXIT SIGN CRACKED AT THE MOUNTING BASE. REMOVED AND REPLACED 2ND EMER EXIT ROW OVERHEAD EXIT SIGN IAW B737 AMM 33-51-01-960-802. OPS CHECK IS GOOD.
